Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("INFINITE GRAPH")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 379

  • Page / 16

Export

Selection :

  • and

ASPECTS TOPOLOGIQUES DE LA SEPARATION DANS LES GRAPHES INFINIS. IPOLAT N.1979; MATH. Z.; DEU; DA. 1979; VOL. 165; NO 1; PP. 73-100; BIBL. 5 REF.Article

MATCHINGS IN GRAPHS III: INFINITE GRAPHS.MCCARTHY PJ.1978; LECTURE NOTES MATH.; GERM.; DA. 1978; NO 642; PP. 384-393; BIBL. 4 REF.; (THEORY APPL. GRAPHS. INT. CONF. PROC.; KALAMAZOO; 1976)Conference Paper

MATCHINGS IN INFINITE GRAPHS.MCCARTHY PJ.1978; CZECHOSL. MATH. J.; CSK; DA. 1978; VOL. 28; NO 2; PP. 245-251; BIBL. 9 REF.Article

ON A PROBLEM OF R. HALIN CONCERNING INFINITE GRAPHS.ANDREAE T.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 1; PP. 1-15; BIBL. 11 REF.Article

THE DOT COMPOSITION OF INFINITE GRAPHS.RAO SB.1975; J. INDIA MATH. SOC.; INDIA; DA. 1975 PARU 1976; VOL. 39; NO 1-4; PP. 181-187; BIBL. 5 REF.Article

COUNTEREXAMPLES TO THE EDGE RECONSTRUCTION CONJECTURE FOR INFINITE GRAPHS.THOMASSEN C.1977; DISCRETE MATH.; NETHERL.; DA. 1977 PARU 1978; VOL. 19; NO 3; PP. 293-295; BIBL. 8 REF.Article

ON A PROBLEM OF R. HALIN CONCERNING INFINITE GRAPHS. IIANDREAE T.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 29; NO 3; PP. 219-227; BIBL. 9 REF.Article

ON A PAPER OF LAKE ABOUT INFINITE GRAPHS.VANDEN EYNDEN C.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 18; NO 1; PP. 97; BIBL. 2 REF.Article

OMOTOPIA REGOLARE DEI GRAFI INFINITI = HOMOTOPIE REGULIERE DES GRAPHES INFINISGARBACCIO BOGIN R.1979; R.C. SEMINAR. MAT. TORINO; ITA; DA. 1979; VOL. 37; NO 1; PP. 47-56; ABS. ENG; BIBL. 8 REF.Article

ON THE STRUCTURE OF INFINITE VERTEX-TRANSITIVE GRAPHS.JUNG HA; WATKINS ME.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 18; NO 1; PP. 45-53; BIBL. 5 REF.Article

BEMERKUNG ZU EINEM PROBLEM AUS DER THEORIE DER UNENDLICHEN GRAPHEN. = REMARQUE SUR UN PROBLEME DE LA THEORIE DES GRAPHES INFINISANDREAE T.1977; ABH. MATH. SEMINAR UNIV. HAMBURG; DTSCH.; DA. 1977; VOL. 46; PP. 91-95; BIBL. 3 REF.Article

RECONSTRUCTIBILITY VERSUS EDGE RECONSTRUCTIBILITY OF INFINITE GRAPHSTHOMASSEN C.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 24; NO 2; PP. 231-233; BIBL. 4 REF.Article

SOME TOPICS CONCERNING INFINITE GRAPHSHALIN R.1978; PROBLEMES COMBINATOIRES ET THEORIE DES GRAPHES. CENTRE NATIONAL DE LA RECHERCHE SCIENTIFIQUE. COLLOQUE INTERNATIONAL. 260/1976/ORSAY; FRA; PARIS: CNRS; DA. 1978; PP. 211-213; ABS. FRE; BIBL. 12 REF.Conference Paper

ASPECTS TOPOLOGIQUES DE LA REPARATION DANS LES GRAPHES INFINIS. IIPOLAT N.1978; MATH. Z.; DEU; DA. 1978; VOL. 165; NO 2; PP. 171-191; BIBL. 3 REF.Article

SHORT SURVEY LECTURE OF INFINITE GRAPHS.ZELINKA B.1976; IN: GRAPHS HYPERGRAPHS BLOCK SYST. SYMP. COMB. ANAL. PROC.; ZIELONA GORA; 1976; ZIELONA GORA; DA. 1976; PP. 333-339; BIBL. 11 REF.Conference Paper

L-REGULAR ROTATIONS OF THE COUNTABLY INFINITE COMPLETE GRAPH.JUNGERMAN M.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 20; NO 1; PP. 41-49; BIBL. 3 REF.Article

COMPLETE AND PSEUDOCOMPLETE COLOURINGS OF A GRAPH.BOSAK J; NESETRIL J.1976; MATH. SLOV.; TCHECOSL.; DA. 1976; VOL. 26; NO 3; PP. 171-184; ABS. ANGL.; BIBL. 17 REF.Article

A NOTE ON A PROBLEM OF HALIN'S.WOODALL DR.1976; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1976; VOL. 21; NO 2; PP. 132-134; BIBL. 4 REF.Article

ON A PROBLEM OF R. HALIN CONCERNING SUBGRAPHS OF INFINITE GRAPHS.ZELINKA B.1977; MATH. SLOV.; TCHECOSL.; DA. 1977; VOL. 27; NO 1; PP. 43-45; ABS. RUSSE; BIBL. 1 REF.Article

SIMPLER COUNTEREXAMPLES TO THE EDGE-RECONSTRUCTION CONJECTURE FOR INFINITE GRAPHSANDREAE T.1982; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1982; VOL. 32; NO 3; PP. 258-263; BIBL. 10 REF.Article

A GENERALIZATION OF MC DIARMID'S THEOREM FOR MIXED BERNOULLI PERCOLATIONHAMMERSLEY JM.1980; MATH. PROC. CAMBRIDGE PHILOS. SOC.; GBR; DA. 1980; VOL. 88; NO 1; PP. 167-170; BIBL. 11 REF.Article

INFINITE CAYLEY GRAPHS OF CONNECTIVITY ONE.WATKINS ME.1978; LECTURE NOTES MATH.; GERM.; DA. 1978; NO 642; PP. 599-607; BIBL. 2 REF.; (THEORY APPL. GRAPHS. INT. CONF. PROC.; KALAMAZOO; 1976)Conference Paper

CHROMATIC NUMBERS OF INFINITE GRAPHS.BEHZAD M; RADJAVI H.1976; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1976; VOL. 21; NO 3; PP. 195-200; BIBL. 10 REF.Article

STILL ANOTHER TRIANGLE-FREE INFINITE-CHROMATIC GRAPHGYARFAS A.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 30; NO 2; PP. 185Article

ON A PACKING PROBLEM FOR INFINITE GRAPHS AND INDEPENDENCE SPACESOXLEY JG.1979; J. COMBINATOR. THEORY, B; USA; DA. 1979; VOL. 26; NO 2; PP. 123-130; BIBL. 14 REF.Article

  • Page / 16